# SDR 07FDEA01137

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 41,157 hours, 25,261 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: MS9391130ZE4C
- Part serial: MX389324D
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10,000 EN ROUTE TO KTPA, EXPERIENCED HYDRAULIC SYSTEM "A" LOSS O QUANTITY FOLLOWED BY BOTH PUMP LIGHTS ILLUMINATED.  SYSTEM "A"  FLUID SHUTOFF SWITCHES WERE CLOSED FOR 20 MINUTES.  REMOVED AND REPLACED FLAP POWER UNIT HYD MOTOR PER M/M 27-51-062-4.  SERVICED FLUID, RAN ENGINES AND CHECKED CASE DRAIN FILTERS AND PRESS FILTERS FOR METAL CONTAMINATION.  NO METAL FOUND, INSTALLED NEW FILTERS, RAN ENGINES, NO FURTHER LEAKS NOTED.  RECHECK FILTER IN 200 HRS OK FOR SERVICE.
